Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 404, NWS Tulsa, OK

August 17, 2024Cherokee County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 17, 2024, 12:43 AM CDT for Cherokee County, Mayes County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2024, 12:43 AM CDT (05:43 UTC)
Expired
Aug 17, 2024, 1:30 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cherokee County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1380 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

993 
WUUS54 KTSA 170543
SVRTSA
OKC021-097-170630-
/O.NEW.KTSA.SV.W.0404.240817T0543Z-240817T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1243 AM CDT Sat Aug 17 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Mayes County in northeastern Oklahoma...
  Northern Cherokee County in east central Oklahoma...

* Until 130 AM CDT.

* At 1243 AM CDT, a severe thunderstorm was located over Locust
  Grove, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Tahlequah...                      Locust Grove...
  Peggs...                          Scraper...
  Lost City...                      Murphy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3619 9501 3616 9501 3616 9493 3611 9480
      3589 9504 3605 9521 3607 9521 3607 9523
      3614 9530 3626 9518
TIME...MOT...LOC 0543Z 307DEG 18KT 3617 9517 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
362 
WWUS54 KTSA 170607
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
107 AM CDT Sat Aug 17 2024

OKC097-170617-
/O.CAN.KTSA.SV.W.0404.000000T0000Z-240817T0630Z/
Mayes OK-
107 AM CDT Sat Aug 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3611 9480 3589 9504 3605 9521 3607 9521
      3608 9519 3607 9512 3609 9512 3611 9505
      3616 9501 3616 9493
TIME...MOT...LOC 0607Z 311DEG 22KT 3606 9506 

$$

OKC021-170630-
/O.CON.KTSA.SV.W.0404.000000T0000Z-240817T0630Z/
Cherokee OK-
107 AM CDT Sat Aug 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN CHEROKEE COUNTY...

At 107 AM CDT, a severe thunderstorm was located near Peggs, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Tahlequah...                      Peggs...
Scraper...                        Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3611 9480 3589 9504 3605 9521 3607 9521
      3608 9519 3607 9512 3609 9512 3611 9505
      3616 9501 3616 9493
TIME...MOT...LOC 0607Z 311DEG 22KT 3606 9506 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
819 
WWUS54 KTSA 170627
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
127 AM CDT Sat Aug 17 2024

OKC021-170637-
/O.EXP.KTSA.SV.W.0404.000000T0000Z-240817T0630Z/
Cherokee OK-
127 AM CDT Sat Aug 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE COUNTY WILL
EXPIRE AT 130 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

&&

LAT...LON 3611 9480 3589 9504 3605 9521 3607 9521
      3608 9519 3607 9512 3609 9512 3611 9505
      3616 9501 3616 9493
TIME...MOT...LOC 0627Z 307DEG 18KT 3600 9497 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 11:46 PM CDT, 57 minutes earlier.

Area forecast discussion, Aug 16, 11:46 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1146 PM CDT Fri Aug 16 2024

...New AVIATION...

.UPDATE...
Issued at 1022 PM CDT Fri Aug 16 2024

Another night of widely scattered storms have developed across
northeast OK and northwest AR. Radar imagery from KINX shows a
distinct outflow boundary drifting S/SW from the main cluster of
thunderstorms. At the moment, the environment remains very
favorable of downburst wind gusts and large hail from the
strongest updrafts. The severe threat is forecast to persist
through at least the next couple of hours before nocturnal
cooling increases convective inhibition. While this may tame the
severe threat some, scattered to numerous thunderstorms will
likely persist beyond midnight as the cluster of thunderstorms
continues to shift southward towards the I-40 corridor/west-
central AR. Recent runs of the RAP and HRRR suggest additional
thunderstorm development behind this cluster after midnight,
mainly affecting northwest AR. Still some uncertainty with how
strong these storms will be beyond midnight. Additionally, PWATs
have increase to around 2 inches in the region. Minor flooding and
isolated flash flooding will be possible through the night,
especially in areas where training sets up as well locations
where heavy rain has already fallen over the last few hours.

A Severe Thunderstorm Watch remains in effect for far
northeast OK and far northwest AR through 11 PM and for west-
central AR through 2 AM.

Mejia

&&

.SHORT TERM...
(Through tonight )
Issued at 210 PM CDT Fri Aug 16 2024

Small cluster of storms keeps chugging along across southern
Kansas this afternoon near a frontal boundary. A very unstable and
weakly capped airmass resides south of the boundary over much of
eastern OK, with DCAPES >1500. Present trends continue to defy CAM
solutions and imply a threat of this cluster eventually moving
into far northeast OK later this afternoon, posing at least a low
threat of damaging wind gusts given the environment south of the
boundary.

Otherwise, dangerously hot and humid conditions persist this
afternoon with heat warnings/advisories continuing through 9 PM.
Still expected re-juivenated convection later this evening north
of the boundary with greatest concentration of storms across NE OK
and NW AR this evening and overnight. Some storm organization is
likely with relatively strong deep layer flow for August, with
damaging wind gusts the primary hazard, but some large hail
potential as well at least initially. Pockets of heavy rainfall
also appear likely, which could lead to localized flooding
potential if heavier rain rates can coincide with locations that
have seen heavier totals as of late.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 210 PM CDT Fri Aug 16 2024

Expectation is for convection to be ongoing across mainly NW AR
early Saturday morning. The brunt of organized activity may have
mostly shifted east and south by 12z or shortly thereafter, some
continued rejuvenation of storms remains possible through the
morning within the frontal zone draped across extreme NE OK and NW
AR. The severe threat should be lower at this point, but the
heavy rain threat will continue. Outside of the influence of any
morning convection, dangerously hot and humid conditions are once
again expected Saturday, and additional heat warnings and
advisories have been issued. Notable exception may be the above
mentioned area of NW AR and extreme NE OK where residual cloud
cover may hamper this to some degree. FOr the time being have
kept NW AR out of any headlines, and went with an advisory for the
AR River valley area as confidence is lower in those areas.

Some additional thunderstorm chances continue Late Saturday into
Sunday, primarily across NW AR. Hot weather will continue with
additional headlines likely needed for some areas. Overall the
pattern favors a gradual trend toward not as hot and humid weather
from Monday onward and, whole the forecast does not explicitly
mention any storm chances next week, we do remain on the periphery
of upper ridge with a NNW flow aloft, raising some uncertainty in
keeping a dry forecast. IN any case we will get a break from the
excessive heat, first across NW AR/NE OK, then most everywhere by
mid-week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1142 PM CDT Fri Aug 16 2024

Well defined cold pool has spread across NE OK / NW AR from
evening storms. This boundary may be sufficient for the S-SW
overnight low level jet to maintain scattered storm development
and forecast will mention potential thunderstorm impacts for all
terminals. Precip cover expected to wane by mid to late morning
with VFR conditions then prevailing. Storms may again develop
Saturday night but current guidance suggests this potential is
more likely just beyond this forecast valid time.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  98  76  96 /  60  10  10  10
FSM   78  97  77  99 /  60  20  10  10
MLC   78  99  76 101 /  20  10   0  10
BVO   71  97  71  94 /  80  20  10  10
FYV   72  94  71  94 /  80  40  10  20
BYV   70  94  70  92 /  80  50  20  20
MKO   75  96  75  96 /  50  20  10  10
MIO   70  94  70  91 /  80  30  10  10
F10   75  99  74  98 /  30  10   0  10
HHW   78 102  77 104 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon to 9 PM CDT Saturday for OKZ054>059-063-
     068-072.

     Excessive Heat Warning from noon to 9 PM CDT Saturday for OKZ049-
     053-060>062-064>067-070-071-073>076.

AR...Heat Advisory from noon to 9 PM CDT Saturday for ARZ019-020-029.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...07
Hazardous weather outlook, Aug 16, 8:26 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
826 PM CDT Fri Aug 16 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
826 PM CDT Fri Aug 16 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening through Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Scattered severe storms will continue moving into portions of
northeast Oklahoma and northwest Arkansas this evening.  Damaging
winds to 70 mph will be possible in the stronger storms, with hail
to the size of golf balls. Storms may linger into the overnight
hours with the threat for heavy rain and localized flash flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY THROUGH MONDAY...Thunderstorm Potential...Dangerous Heat
						  Potential.
TUESDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Tonight's thunderstorms may linger past daybreak Saturday morning
across northwest Arkansas, although the severe weather potential
should weaken Saturday morning. Additional thunderstorm
development is expected into Sunday.

Dangerous heat will persist through the weekend. Relatively cooler
temperatures are expected next week as the upper ridge shifts
west away from the region and a cold front moves through the area
this weekend.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Aug 16, 11:35 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1135 PM CDT Fri Aug 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     Tstm Wnd Dmg     Ozark                   35.49N 93.83W
08/16/2024                   Franklin           AR   Emergency Mngr

            Trees down.

&&
Local storm report, Aug 16, 11:49 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1149 PM CDT Fri Aug 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Tstm Wnd Dmg     Charleston              35.30N 94.04W
08/16/2024                   Franklin           AR   Emergency Mngr

            Large tree down. Power lines down.

&&
Local storm report, Aug 17, 12:04 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1204 AM CDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Tstm Wnd Dmg     Bella Vista             36.43N 94.23W
08/16/2024                   Benton             AR   Broadcast Media

            Trees down on a few homes. Relayed from
            social media reports. Time estimated via
            radar.

&&
Local storm report, Aug 17, 12:19 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1219 AM CDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Tstm Wnd Dmg     Van Buren               35.44N 94.35W
08/16/2024                   Crawford           AR   Trained Spotter

            Trees down on Old Union Town Road.

&&
Special weather statement, Aug 17, 12:30 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1230 AM CDT Sat Aug 17 2024

ARZ010-OKZ069-170600-
Washington AR-Adair OK-
1230 AM CDT Sat Aug 17 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WASHINGTON AND
CENTRAL ADAIR COUNTIES THROUGH 100 AM CDT...

At 1230 AM CDT, Doppler radar indicated a strong thunderstorm over
Westville, moving southeast at 10 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Lincoln...                        Westville...
Christie...                       Cincinnati...
Baron...                          Rhea...
Summers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3595 9473 3609 9460 3599 9433 3577 9453
TIME...MOT...LOC 0530Z 306DEG 8KT 3598 9460

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, Aug 17, 12:37 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1237 AM CDT Sat Aug 17 2024

OKZ062-068-170600-
Cherokee OK-Mayes OK-
1237 AM CDT Sat Aug 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MAYES AND
NORTHWESTERN CHEROKEE COUNTIES THROUGH 100 AM CDT...

At 1237 AM CDT, Doppler radar indicated a strong thunderstorm near
Locust Grove, moving southeast at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Locust Grove...                   Peggs...
Sportsmen Acres Community...      Lost City...
Murphy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3619 9501 3616 9501 3616 9493 3613 9486
      3594 9509 3604 9521 3607 9521 3608 9524
      3616 9534 3628 9521
TIME...MOT...LOC 0537Z 307DEG 18KT 3617 9521

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:19 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa41 min
Aug 16, 7:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage53 min
Aug 16, 7:55 PM CDTSevere Thunderstorm Warning Destructive damage threatTSADelaware, Ottawa24 min
Aug 16, 8:15 PM CDTSpecial Weather StatementTSAPawnee30 min
Aug 16, 8:17 PM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware43 min
Aug 16, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage50 min
Aug 16, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata50 min
Aug 16, 8:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSANowata, Rogers, Washington39 min
Aug 16, 8:56 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa17 min
Aug 16, 8:58 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa47 min
Aug 16, 9:06 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee39 min
Aug 16, 9:16 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers44 min
Aug 16, 9:49 PM CDTSevere Thunderstorm WarningTSADelaware26 min
Aug 16, 9:58 PM CDTSpecial Weather StatementTSADelaware, Mayes, Rogers32 min
Aug 16, 10:09 PM CDTSevere Thunderstorm WarningTSAAdair51 min
Aug 16, 10:35 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah40 min
Aug 16, 10:40 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min
Aug 16, 11:01 PM CDTSevere Thunderstorm Warning Destructive damage threatTSALeFlore, Sequoyah59 min
Aug 16, 11:38 PM CDTSevere Thunderstorm WarningTSALeFlore38 min
Aug 17, 12:30 AM CDTSpecial Weather StatementTSAAdair30 min
Aug 17, 12:32 AM CDTSevere Thunderstorm WarningTSAAdair43 min
Aug 17, 12:37 AM CDTSpecial Weather StatementTSACherokee23 min
Aug 17, 1:01 AM CDTSpecial Weather StatementTSACraig44 min
Aug 17, 1:13 AM CDTSpecial Weather StatementTSAAdair, Cherokee47 min
Aug 17, 1:18 AM CDTSevere Thunderstorm WarningTSACherokee42 min
Aug 17, 1:33 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee42 min
Aug 17, 1:42 AM CDTSpecial Weather StatementTSACraig48 min
Aug 17, 1:44 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah46 min
Aug 17, 2:02 AM CDTSpecial Weather StatementTSACherokee28 min
Aug 17, 2:05 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah3 hr
Aug 17, 2:27 AM CDTSpecial Weather StatementTSASequoyah48 min
Aug 17, 2:31 AM CDTSpecial Weather StatementTSACherokee44 min
Aug 17, 2:40 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Craig, Delaware, Mayes50 min
Aug 17, 2:47 AM CDTFlash Flood WarningTSAAdair, Sequoyah5 hr
Aug 17, 2:58 AM CDTSpecial Weather StatementTSAWagoner32 min
Aug 17, 3:01 AM CDTAreal Flood AdvisoryTSACraig119 min
Aug 17, 3:27 AM CDTFlash Flood WarningTSALeFlore, Sequoyah5 hr
Aug 17, 3:50 AM CDTFlash Flood WarningTSAAdair, Cherokee, Sequoyah3 hr
Aug 17, 4:03 AM CDTSpecial Weather StatementTSASequoyah57 min
Aug 17, 4:06 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa3 hr
Aug 17, 4:52 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes3 hr
Aug 17, 5:10 AM CDTSpecial Weather StatementTSALeFlore50 min
Aug 17, 5:20 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Aug 17, 5:25 AM CDTSevere Thunderstorm WarningTSALeFlore22 min
Aug 17, 5:41 AM CDTSpecial Weather StatementTSASequoyah49 min
Aug 17, 5:46 AM CDTSevere Thunderstorm WarningTSALeFlore44 min
Aug 17, 5:51 AM CDTFlash Flood WarningTSAHaskell, LeFlore5 hr
Aug 17, 6:02 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah43 min
Aug 17, 6:12 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Aug 17, 6:36 AM CDTSpecial Weather StatementTSALeFlore54 min
Aug 17, 6:49 AM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah6 hr
Aug 17, 7:17 AM CDTSpecial Weather StatementTSAMuskogee28 min
Aug 17, 7:34 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner41 min
Aug 17, 7:57 AM CDTAreal Flood WarningTSAAdair, Sequoyah3 hr
Aug 17, 8:01 AM CDTAreal Flood WarningTSALeFlore, Sequoyah3 hr
Aug 17, 8:14 AM CDTSpecial Weather StatementTSAMuskogee31 min
Aug 17, 8:41 AM CDTAreal Flood AdvisoryTSAMuskogee3 hr
Aug 17, 11:13 AM CDTAreal Flood AdvisoryTSAHaskell3 hr
Aug 17, 1:45 PM CDTExcessive Heat WarningTSACherokee, Choctaw, Creek, Haskell, Latimer, McIntosh and 12 more31 hr
Aug 17, 1:45 PM CDTHeat AdvisoryTSAAdair, Choctaw, Craig, Delaware, Nowata, Ottawa and 3 more30 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.